<< Previous Issue Journal of the Korean Mathematical Society (Vol. 6, No. 2) Next Issue >>
J. Korean Math. Soc. 1969 Vol. 6, No. 2, 51—83
A note on certain integrals related with the generalized hypergeometric function
Hokee Minn
J. Korean Math. Soc. 1969 Vol. 6, No. 2, 51—54
Integral estimate for an elliptic system of partial differential operators with mixed boundary operators
Hyun Chun Shin
J. Korean Math. Soc. 1969 Vol. 6, No. 2, 55—73
On Boolean algebraic ideals of Boolean algebras
Hyung Koo Cha
J. Korean Math. Soc. 1969 Vol. 6, No. 2, 75—80
On the irreducible closed sets of special structure spaces of rings
Seung Ahn Park
J. Korean Math. Soc. 1969 Vol. 6, No. 2, 81—83

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd